Sz.-Nagy—Brehmer dilations

Halperin, Israel: Sz.-Nagy—Brehmer dilations. Acta scientiarum mathematicarum, (23) 3-4. pp. 279-289. (1962)

[img] Cikk, tanulmány, mű
math_023_fasc_003_004_279-289.pdf

Download (826kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 3-4
Page Range: pp. 279-289
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Brehmer Siegfried, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 289. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13976

Actions (login required)

View Item View Item